# SDR A6WA200740511

- Difficulty date: September 15, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KIDNEY PANEL CUTOUT AT FWD FUSELAGE HAS ONE ELONGATED HOLE.  MAINTENANCE REPAIRED IAW REO 601R-53-11-162.  (M)
